# SDR DALA2024042504705

- Difficulty date: April 8, 2022
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 75,282 hours, 35,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED BT W FR 60 TO FR 61 AND STR 43R TO STR 44 LOWER FUSELAGE (REFERENCE DOC N UMBER A CARD 5100-01821-01A. C/A: PERFORMED ULTRASONIC INSPECTION AND EDDY CURRENT INSPECTION ON EXTERNAL REPAIR LOC. BTW FR60 TO FR61 AND STR 43R TO STR 44 LOWER FUSELAGE AS PER NTM 51-10-15, NTM 51-10-16 AND SRI 53-00-11-205-057 STEP 2.A TABLE 002. CRACK INDICATION NOT FOUND.
